ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Iyer, Srikanth K and Manjunath, D and Yogeshwaran, D (2008) Limit Laws for k-Coverage of Paths by a Markov-Poisson-Boolean Model. In: Stochastic Models, 24 (4). pp. 558-582.

Iyer, SK and Manjunath, D (2006) Queues with dependency between interarrival and service times using mixtures of bivariates. In: Stochastic Models, 22 (1). 03-20.

This list was generated on Sun Apr 14 11:03:10 2024 IST.